# SDR FDEA201203261102

- Difficulty date: March 26, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 27,193 hours, 18,860 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice Plate
- Part number: 148N312820
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR CUT OUT AREA,  RT SIDE.  NUTPLATES ALONG THE FWD EDGE ARE CORRODED JUST AFT OF BS 1787 BULKHEAD FRAME.  CORRODED SPLICE PLATE R & R IAW SRM 51-40-02, REV 105 AND DWG 148N3105, SH 1REV C.  REPAIR CLASSIFIED AS MAJOR.
